# SDR IXXA9900034

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg Door
- Part time: 81,970 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM ICT TO GDL, THE LANDING GEAR DOOR UNSAFE LIGHT ILLUMIATED AFTER A SUCCESSFUL LANDING GEAR UPLATCH CHECK WAS ACCOMPLISHED.  THE FLIGHT CREW CYCLED THE GEAR WITH THE WARNING INDICATION REMAINING THE SAME.  THE FLIGHT CONTINUED TO GDL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTION THE LANDING GEAR LOCATING A BROKEN WIRE ON THE LEFT GEAR DOOR WARNING SWITCH.  THE WIRING WAS REPAIRED AND A SUCCESSFUL OPERATIONAL TEST WAS PERFORMED.
